MAUDE Adverse Event Report: ABBOTT MEDICAL LAMITRODE 44 LEAD KIT, 90CM LENGTH; SCS PADDLE LEAD

ABBOTT MEDICAL LAMITRODE 44 LEAD KIT, 90CM LENGTH; SCS PADDLE LEAD
Model Number 3262
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Codes Inadequate Pain Relief (2388); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.
 
Event or Problem Description
It was reported high impedances were observed on the patient's c3 lamitrode lead.Reprogramming was performed to provide effective therapy, but the patient may still undergo surgical intervention to address the issue.
 
Event or Problem Description
Additional information received indicates that the patient underwent surgical intervention during which the lead was explanted and replaced.Effective therapy was established post-operatively.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.Correction: section h6 health effect clinical code should have been 2388 instead of 4582, and section h6 health effect impact code should hae been 4610 instead of 2199 in the initial report.This correction is reflected in this additional report 2.

Brand Name
LAMITRODE 44 LEAD KIT, 90CM LENGTH
Common Device Name
SCS PADDLE LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
MDR Report Key11566608
Report Number1627487-2021-12623
Device Sequence Number19713245
Product Code LGW
UDI-Device Identifier05414734402132
UDI-Public05414734402132
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/05/2016
Device Model Number3262
Device Catalogue Number3262
Device Lot Number4904233
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/05/2021
Supplement Date Received by Manufacturer03/24/2021
04/30/2021
Initial Report FDA Received Date03/24/2021
Supplement Report FDA Received Date04/12/2021
05/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight64